Differential geometry
A note on “Sur le noyau de lʼopérateur de courbure dʼune variété finslérienne” [C. R. Acad. Sci. Paris, Ser. A 272 (1971) 807–810]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 829-832.

In this note, adopting the pullback formalism of global Finsler geometry, we show by a counterexample that the kernel KerR of the h-curvature R of the Cartan connection and the associated nullity distribution NR do not coincide, contrary to a result of Akbar-Zadeh (given in the article that appears in the title). We also give sufficient conditions for KerR and NR to coincide.

Dans cette note, adoptant le pullback-formalisme de la géométrie finslérienne globale, nous montrons par un contre-exemple que le noyau KerR de la h-courbure de la connexion de Cartan et la distribution de nullité associée NR ne coincident pas, contrairement à un résultat de Akbar-Zadeh (donné dans lʼarticle qui figure au titre). Nous donnons aussi des conditions suffisantes pour que KerR et NR coincident.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.025
Youssef, Nabil L. 1, 2; Elgendi, Salah G. 3

1 Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
2 Center for Theoretical Physics (CTP) at the British University in Egypt (BUE), Egypt
3 Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt
@article{CRMATH_2013__351_21-22_829_0,
     author = {Youssef, Nabil L. and Elgendi, Salah G.},
     title = {A note on {{\textquotedblleft}Sur} le noyau de l'op\'erateur de courbure d'une vari\'et\'e finsl\'erienne{\textquotedblright} {[C.} {R.} {Acad.} {Sci.} {Paris,} {Ser.} {A} 272 (1971) 807{\textendash}810]},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {829--832},
     publisher = {Elsevier},
     volume = {351},
     number = {21-22},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.025},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.025/}
}
TY  - JOUR
AU  - Youssef, Nabil L.
AU  - Elgendi, Salah G.
TI  - A note on “Sur le noyau de lʼopérateur de courbure dʼune variété finslérienne” [C. R. Acad. Sci. Paris, Ser. A 272 (1971) 807–810]
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 829
EP  - 832
VL  - 351
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.025/
DO  - 10.1016/j.crma.2013.09.025
LA  - en
ID  - CRMATH_2013__351_21-22_829_0
ER  - 
%0 Journal Article
%A Youssef, Nabil L.
%A Elgendi, Salah G.
%T A note on “Sur le noyau de lʼopérateur de courbure dʼune variété finslérienne” [C. R. Acad. Sci. Paris, Ser. A 272 (1971) 807–810]
%J Comptes Rendus. Mathématique
%D 2013
%P 829-832
%V 351
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.025/
%R 10.1016/j.crma.2013.09.025
%G en
%F CRMATH_2013__351_21-22_829_0
Youssef, Nabil L.; Elgendi, Salah G. A note on “Sur le noyau de lʼopérateur de courbure dʼune variété finslérienne” [C. R. Acad. Sci. Paris, Ser. A 272 (1971) 807–810]. Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 829-832. doi : 10.1016/j.crma.2013.09.025. http://www.numdam.org/articles/10.1016/j.crma.2013.09.025/

[1] Akbar-Zadeh, H. Sur le noyau de lʼopérateur de courbure dʼune variété finslérienne, C. R. Acad. Sci. Paris, Ser. A, Volume 272 (1971), pp. 807-810

[2] Akbar-Zadeh, H. Espaces de nullité en géométrie finslérienne, Tensor (N. S.), Volume 26 (1972), pp. 89-101

[3] Bidabad, B.; Refie-Rad, M. On the k-nullity foliations in Finsler geometry and completeness, Bull. Iran. Math. Soc., Volume 37 (2011) no. 4, pp. 1-18 | arXiv

[4] Soleiman, A. On Akbar-Zadehʼs theorem on a Finsler space of constant curvature | arXiv

[5] Youssef, Nabil L. Distribution de nullité du tensor de courbure dʼune connexion, C. R. Acad. Sci. Paris, Ser. A, Volume 290 (1980), pp. 653-656

[6] Youssef, Nabil L.; Abed, S.H.; Soleiman, A. A global approach to the theory of connections in Finsler geometry, Tensor (N. S.), Volume 71 (2009) no. 3, pp. 187-208 | arXiv

[7] Youssef, Nabil L.; Abed, S.H.; Soleiman, A. Geometric objects associated with the fundamental connections in Finsler geometry, J. Egypt. Math. Soc., Volume 18 (2010) no. 1, pp. 67-90

Cited by Sources: